# SDR MWEA030190

- Difficulty date: April 28, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N807ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48033
- Aircraft time: 38,683 hours, 42,022 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59102285
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS CRACKED AT STATION 1437 BETWEEN LONGERON 3&4 RIGHT.  --  FABRICATED AND INSTALLED FILLER. COUNTERSUNK DOUBLER AND INSTALLLED.
